# SDR FDEA202301040016

- Difficulty date: January 4, 2023
- Submitted: January 4, 2023
- Operation: Air carrier
- Aircraft: N599FE
- Make and model: Doug MD-11F
- Aircraft serial: 48598
- Aircraft time: 90,257 hours, 19,179 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Rt Wing Le
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING DROOP LEADING EDGE ASSEMBLEY UPPER SURFACE STATION XDLE 314 CRACKED.   RIGHT HAND WING DROOP LEADING EDGE ASSEMBLEY UPPER SURFACE STATION XDLE 314   CRACKED AREA REPAIR CARRIED OUT IAW SRM 57-40-01-2R REPAIR 5 FIGURE 201.   REPAIR CLASSIFIED AS MAJOR IAW GMM 6-2-100.
